KÄ hler manifolds with trivial canonical class

Research output: Contribution to journalArticle

Abstract

In this paper a duality law is established for holomorphic forms on manifolds with zero canonical class. This enables one to describe effectively the holomorphic and meromorphic maps between them, and also to prove calabi’s conjecture [2] on the Albanese map.

Original languageEnglish (US)
Pages (from-to)9-20
Number of pages12
JournalMathematics of the USSR - Izvestija
Volume8
Issue number1
DOIs
StatePublished - Feb 28 1974

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'KÄ hler manifolds with trivial canonical class'. Together they form a unique fingerprint.

  • Cite this